SOME PROPERTIES OF QUASILINEARITY AND MONOTONICITY FOR HOLDER'S AND MINKOWSKl'S INEQUALITIES

Authors

  • SEVER SILVESTRU DRAGOMIR Department of Mathematics, University of Timi§oara, B-dul V. Pa.rvan 4, R0-1900 Timisoara, Romania.

DOI:

https://doi.org/10.5556/j.tkjm.26.1995.4374

Keywords:

Holder's and Minkowski's inequalities

Abstract

Some properties of quasilinearity and monotonicity for the well known Holder's and Minkowski's inequalities for positive real numbers are given.

References

E. F. Beckenbach, "On Holder's inequality," J. Math. Anal. Appl., 15(1966), 21-29.

E. F. Beckenbach, "Workshop" on Minkowski's inequality, Inequalities, I. O. Shisha, Ed. Acad Press, New York, 1967, 36-55.

D. L. Mon, B. C. Shen and C. L. Wang, "On Holder Minkowski Inequalities," Congressus Numer­ antium, 87(1992), 119-128.

D. E. Daykin and C. J. Eliezer, "Generalization of Holder's and Minkowski's inequalities," Proc. Cambridge Philos. Soc., 64 (1968), 1023-1027.

S. Iwamoto. R. J. Tomkins and C. L. Wang, "A generalization of the Holder inequality through dynamic programming approach,"J. Math. Anal. Appl. 135(1988), 8-30.

C. L. Wangt, "Variants of the Holder inequality and its inverses," Canad. Math. Bull., 20(1977), 347-356.

C. L. Wang," Applications of variants of the Holder· inequality and its inverses: Extensions of Barnes," "Marshall-Olkin and Nehari inequalities," Canad. Math. Bull., 21 (1978), 347-354.

C. L. Wang, " On development of inverse of the Cauchy and Holder inequality," SIAM Rev. 21 (1979), 550-557.

Downloads

Published

1995-03-01

How to Cite

DRAGOMIR, S. S. (1995). SOME PROPERTIES OF QUASILINEARITY AND MONOTONICITY FOR HOLDER’S AND MINKOWSKl’S INEQUALITIES. Tamkang Journal of Mathematics, 26(1), 21–24. https://doi.org/10.5556/j.tkjm.26.1995.4374

Issue

Section

Papers